MathSciNet Relay Station
MathSciNet bibliographic data
MR2266834 65M12 (45J05 65M15)
McLean, William; Mustapha, Kassem A second-order accurate numerical method for a fractional wave equation. Numer. Math. 105 (2007), no. 3, 481–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement